#DiagnosticDilemma: What's your take on this case?
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
A 62-year-old man with chronic obstructive pulmonary disease presented to the emergency department with a 2-day history of dyspnea. He required intubation and ventilation when he was found to be in hypercapnic respiratory failure. Five days after admission to the ICU, his urine became green.

Which of the following medications caused this?

A) Omeprazole
B) Morphine sulfate
C) Ipratropium bromide
D) Propofol
E) Midazolam

Please post your answers in the comment section below. The correct answer will be shared soon.
M●●●●●●d N●●●l and 23 others like this5 shares
Like
Comment
Share
Dr. N●●●●●h S●●●●a
Dr. N●●●●●h S●●●●a Paediatrics
Yes Propofol
Dec 7, 2020Like
Dr. S●●●●●●●●●r K●●●●e
Dr. S●●●●●●●●●r K●●●●e Internal Medicine
Why , please explain
Dec 7, 2020Like
Dr. R●●●●h S●●●●a
Dr. R●●●●h S●●●●a Radiology
Very interesting!
Dec 14, 2020Like5